In this paper we prove that, for any n ≥ 3, there exist infinitely many r ∈ N and for each of them a smooth, connected curve Crin ℙrsuch that Crlies on exactly n irreducible components of the Hilbert scheme Hilb(ℙr). This is proven by reducing the problem to an analogous statement for the moduli of surfaces of general type.

On the Hilbert scheme of curves in higher-dimensional projective space / Fantechi, Barbara; Pardini, Rita. - In: MANUSCRIPTA MATHEMATICA. - ISSN 0025-2611. - 90:1(1996), pp. 1-15. [10.1007/BF02568289]

On the Hilbert scheme of curves in higher-dimensional projective space

Fantechi, Barbara;
1996

Abstract

In this paper we prove that, for any n ≥ 3, there exist infinitely many r ∈ N and for each of them a smooth, connected curve Crin ℙrsuch that Crlies on exactly n irreducible components of the Hilbert scheme Hilb(ℙr). This is proven by reducing the problem to an analogous statement for the moduli of surfaces of general type.
90
1
1
15
http://link.springer-ny.com/link/service/journals/00229/index.htm
Fantechi, Barbara; Pardini, Rita
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/82743
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 5
social impact